MURAL - Maynooth University Research Archive Library



    G-manifolds with positive Ricci curvature and many isolated singular orbits


    Wraith, David (2014) G-manifolds with positive Ricci curvature and many isolated singular orbits. Annals of Global Analysis and Geometry, 45 (4). pp. 319-335. ISSN 0232-704X

    [img]
    Preview
    Download (197kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We show that in cohomogeneity 3 there are G-manifolds with any given number of isolated singular orbits and an invariant metric of positive Ricci curvature. We show that the corresponding result is also true in cohomogeneity 5 provided the number of singular orbits is even.

    Item Type: Article
    Additional Information: This is the preprint version of the published article, which is available at DOI: 10.1007/s10455-013-9404-y
    Keywords: G-manifold; Cohomogeneity; Positive Ricci curvature;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 6970
    Identification Number: https://doi.org/10.1007/s10455-013-9404-y
    Depositing User: Dr. David Wraith
    Date Deposited: 17 Feb 2016 17:16
    Journal or Publication Title: Annals of Global Analysis and Geometry
    Publisher: Springer Verlag
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year